MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 20MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 20MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2021 -02501, 0001825034 -2021 -02502.
 
Event or Problem Description
It was reported by the distributorship that the products were found to be nonconforming.Our incoming inspection team member found scratch on the sterile package.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
Upon reassessment of the reported event, the device was determined to be not reportable as there was no breach in sterility.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
G7 SCREW 6.5MM X 20MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12395870
Report Number0001825034-2021-02503
Device Sequence Number3609842
Product Code PBI
UDI-Device Identifier00880304527454
UDI-Public00880304527454
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000997
Device Lot Number7036082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1